# SDR SWIA2020082151949

- Difficulty date: August 20, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,318 hours, 36,586 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN/CRACKED SEAL STRIKER  BY FORWARD UPPER PAX DOOR FITTING.  COMPLIED WITH REO.  REPAIRED THE PASSENGER DOOR SEAL STRIKER.
